RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 6, Pages 1141–1142 (Mi de1934)  

Short Communications

The divergence on a set of positive measure of the spectral decompositions of kernels of fractional order

N. Mahmedzhanov

Lomonosov Moscow State University

Full text: PDF file (218 kB)

Bibliographic databases:
UDC: 517.946
Received: 09.01.1973

Citation: N. Mahmedzhanov, “The divergence on a set of positive measure of the spectral decompositions of kernels of fractional order”, Differ. Uravn., 9:6 (1973), 1141–1142

Citation in format AMSBIB
\Bibitem{Mah73}
\by N.~Mahmedzhanov
\paper The divergence on a set of positive measure of the spectral decompositions of kernels of fractional order
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 6
\pages 1141--1142
\mathnet{http://mi.mathnet.ru/de1934}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=433051}
\zmath{https://zbmath.org/?q=an:0284.35056}


Linking options:
  • http://mi.mathnet.ru/eng/de1934
  • http://mi.mathnet.ru/eng/de/v9/i6/p1141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020